# SDR CA970311054

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 00400479P101
- Condition: Leaking
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEAKING FUEL FROM UPPER AFT CENTRE WELD SEAM.
